Question: I switched birth controls 3 months ago and now I had my period for almost 2 weeks mid pill cycle and now I am getting it every other day. It goes away then comes back. I don’t know what it is
Answer: Break-thru-bleeding is nothing to worry about during the first three (3) months on the pill, if you change from one pill to another, if you miss a pill, or if you are late taking a pill. If the bleeding lasts from more than 3 cycles, please call 440-352-0608 and make an appointment with the nurse.
Question: I was put on Ortho Tri-Cyclen 28 about a month ago, I started taking the pills the day I got them at the office. I was supposed to start my period on March 28th, but I didn’t due to the pills. Around April 2nd I started bleeding, and I wasn’t onto the green pills yet. It definitely wasn’t spotting, it’s been quite a bit of blood, I’ve gone through tampons in an hour. I’ve also had very severe cramps, though they haven’t been constant, just sudden pressure about every 10-15 minutes. Is there something wrong?
A: As educators, we are unable to tell you for sure if something is wrong. Break-thru-bleeding on the pill is spotting/bleeding when you don’t expect your period. It is possible for this to occur during the first 3 months of starting birth control pills. Since you are experiencing severe cramping as well as bleeding, I would recommend calling us at Family Planning to speak to a nurse about what you’re experiencing. 440-352-0608
“Latley when I have been having sex I bleed. It has not happened in the past but it just started happening the last 4days. Why am I bleeding all of a sudden during sex?”
A: “Since we are educators and not doctors we are unable to tell you why you are bleeding during sex. You are encouraged to contact your health care provider or the Family Planning Association to schedule an appointment for an exam to help determine why you are bleeding during sex.”